Alert archive / Missouri / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 248, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Sep 18, 2010, 7:42 PM CDT for Lincoln County, Pike County, Missouri. It was in force for 48 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 18, 2010, 7:42 PM CDT (00:42 UTC)
- Expired
- Sep 18, 2010, 8:30 PM CDT
- In force
- 48 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Lincoln County, MO, Pike County, MO
The radar
The St Louis radar (KLSX), 67 km from the middle of the area, began a volume at 00:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 18, 7:46 PM CDT | HAIL 0.7 | 5 S Curryville, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 18, 2:21 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 0.7 hours before the alert went out and 245 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1222 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 990 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 94 m²/s²
- 0-3 km storm-relative helicity
- 133 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 5.1
The text
As transmitted, in the capitals the NWS used until 2016.
560
WUUS53 KLSX 190042
SVRLSX
MOC113-163-190130-
/O.NEW.KLSX.SV.W.0248.100919T0042Z-100919T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
742 PM CDT SAT SEP 18 2010
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LINCOLN COUNTY IN EAST CENTRAL MISSOURI...
SOUTHERN PIKE COUNTY IN NORTHEAST MISSOURI...
* UNTIL 830 PM CDT
* AT 740 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5 MILES
NORTH OF NEW HARTFORD...OR 8 MILES SOUTHWEST OF BOWLING GREEN...AND
MOVING SOUTHEAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
BOWLING GREEN...NEW HARTFORD...EOLIA...DAVIS...ST. CLEMENT...
ASHLEY...CYRENE...EDGEWOOD...WHITESIDE...SILEX...CAVE AND NEW HOPE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3915 9075 3895 9103 3912 9127 3914 9127
3915 9130 3924 9143 3926 9144 3938 9128
TIME...MOT...LOC 0042Z 307DEG 23KT 3926 9130
WIND...HAIL 60MPH 1.00IN
$$
TRUETT1 follow-up statement
765
WWUS53 KLSX 190109
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
809 PM CDT SAT SEP 18 2010
MOC163-190119-
/O.CAN.KLSX.SV.W.0248.000000T0000Z-100919T0130Z/
PIKE MO-
809 PM CDT SAT SEP 18 2010
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN PIKE COUNTY IN
NORTHEAST MISSOURI IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3922 9096 3923 9094 3915 9075 3895 9103
3909 9121 3914 9120 3914 9119 3917 9119
3923 9118 3923 9096
TIME...MOT...LOC 0109Z 307DEG 23KT 3917 9108
$$
MOC113-190130-
/O.CON.KLSX.SV.W.0248.000000T0000Z-100919T0130Z/
LINCOLN MO-
809 PM CDT SAT SEP 18 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR LINCOLN COUNTY
UNTIL 830 PM CDT...
AT 807 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES
SOUTHWEST OF EOLIA...OR 13 MILES SOUTHEAST OF BOWLING GREEN...MOVING
SOUTHEAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
DAVIS...WHITESIDE...SILEX...CAVE AND NEW HOPE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3922 9096 3923 9094 3915 9075 3895 9103
3909 9121 3914 9120 3914 9119 3917 9119
3923 9118 3923 9096
TIME...MOT...LOC 0109Z 307DEG 23KT 3917 9108
WIND...HAIL 60MPH 1.00IN
$$
TRUETTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 18, 7:02 PM CDT, 40 minutes earlier.
Area forecast discussion, Sep 18, 7:02 PM CDT, 40 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 702 PM CDT SAT SEP 18 2010 .DISCUSSION... /206 PM CDT SAT SEP 18 2010/ LATEST SURFACE ANALYSIS DEPICTED A COLD FRONT STRETCHING FROM NORTHEAST ILLINOIS ACROSS NORTHERN MISSOURI AND INTO NORTHERN KANSAS. MEANWHILE...A REMNANT OUTFLOW BOUNDARY FROM NOCTURNAL CONVECTION HAS PUSHED FURTHER SOUTH...CLOSER TO THE I-70 CORRIDOR. LATEST SPC MESOSCALE ANALYSIS SHOWS A LARGE RESERVOIR OF INSTABILITY ALONG AND SOUTH OF THE COLD FRONT...WITH UP TO 3000 J/KG OF MUCAPE EXTENDING FROM EASTERN KANSAS TO CENTRAL MISSOURI. EXPECT THUNDERSTORMS TO DEVELOP THIS AFTERNOON ACROSS EASTERN KANSAS AND WESTERN MISSOURI WHERE BETTER LOW LEVEL CONVERGENCE EXISTS. WILL LIKELY SEE ADDITIONAL CONVECTION DEVELOP EASTWARD ALONG THE REMNANT OUTFLOW BOUNDARY TOWARD THIS EVENING. EFFECTIVE SHEAR OF 20 TO 30 KTS WILL SUPPORT ORGANIZED CONVECTION...AND PERHAPS A FEW SUPERCELLS INITIALLY. SPC HAS PLACED THE NORTHWEST HALF OF THE CWA IN A SLIGHT RISK...BASICALLY ALONG AND NORTH OF INTERSTATE 70. CAN'T RULE OUT A FEW TORNADOES IF SUPERCELLS CAN DEVELOP...BUT FEEL MAIN SEVERE WEATHER THREAT WILL BE LARGE HAIL AND DAMAGING WINDS. STILL APPEARS THE FOCUS FOR THUNDERSTORMS AND ANOTHER MCS WILL SHIFT BACK NORTH OF THE SYNOPTIC FRONT TONIGHT AS THE LOW LEVEL JET INCREASES DURING THE EVENING. HAVE INCREASED POPS TO LIKELY ACROSS THE NORTHERN CWA TO ACCOUNT FOR THIS. OBVIOUSLY CONVECTIVE TRENDS WILL NEED TO BE MONITORED THIS EVENING...AS THE SOUTHERN CONVECTION COULD INTERCEPT/DISRUPT THIS MOISTURE TRANSPORT AND FOCUS THE HEAVIEST RAINFALL FURTHER SOUTH. ABOVE NORMAL TEMPERATURES ARE EXPECTED TO OCCUR SOUTH OF THE FRONT ON SUNDAY AND ACROSS THE ENTIRE CWA MONDAY AND TUESDAY AS THE UPPER LEVEL RIDGE BUILDS ACROSS THE CENTER OF THE NATION. TWO FRONTAL BOUNDARIES ARE EXPECTED TO BRING CHANCES OF SHOWERS AND THUNDERSTORMS TO THE REGION NEXT WEEK. THE FIRST WILL BE TUESDAY NIGHT...AND THE SECOND THURSDAY NIGHT. BOTH FRONTS STRUGGLE TO MAKE IT THROUGH THE CWA...SO ABOVE NORMAL TEMPERATURES ARE EXPECTED TO CONTINUE. CVKING && .AVIATION... /641 PM CDT SAT SEP 18 2010/ THERE WERE TWO AREAS OF ONGOING TSRA AT TAF ISSUANCE. THE FIRST AREA STRETCHED ACROSS CENTRAL MO ALONG A REMNANT OUTFLOW BDRY AND HAD ALMOST REACHED KCOU. THE SECOND AREA WAS A LINE OF DISCRETE CELLS LOCATED ACROSS NORTHEASTERN MO INTO WEST CENTRAL IL. THIS LINE WAS MOVING SEWD BUT THERE IS SOME UNCERTAINTY ON WHETHER OR NOT THIS LINE WILL BEGIN TO WEAKEN AND MOVE MORE ELY THAN SELY. ADDITIONAL THUNDERSTORM ACTIVITY IS EXPECTED LATER TONIGHT NEAR A STALLED CDFNT INVOF THE MO/IA BORDER. THIS ACTIVITY SHOULD REMAIN NORTH OF KCOU/KSTL/KSUS BUT MAY IMPACT KUIN. MVFR TO IFR CIGS ARE EXPECTED AT KUIN OVERNIGHT AS LOW LEVEL MOISTURE FROM RECENT RAINFALL AND NOCTURNAL COOLING PROMOTE LOWERING CLOUD BASES. CIGS WILL RISE AT KUIN ONCE THE STALLED FNTL BDRY STARTS TO LIFT NEWD TOMORROW. SPECIFICS FOR KSTL...LINE OF DISCRETE CELLS WAS LOCATED NORTH OF KSTL/KSUS AT ISSUANCE. THERE IS SOME UNCERTAINTY ON WHETHER THESE STORMS WILL CONTINUE TO MOVE SOUTHEAST TOWARDS THE TERMINAL OR WHETHER THEY WILL WEAKEN AND START TO MOVE EWD. HAVE GONE WITH THE MORE PESSIMISTIC FCST AND INCLUDED PREVAILING CB MENTION AND A TEMPO GROUP WITH TSRA BASED ON EXTRAPOLATION OF THE CURRENT SPEED OF THE LINE. ADDITIONAL THUNDERSTORM ACTIVITY LATER TONIGHT WILL BE FOCUSED CLOSER TO THE CDFNT AND WELL TO THE NORTH OF KSTL/KSUS. KANOFSKY && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Sep 18, 7:23 PM CDT, 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 723 PM CDT SAT SEP 18 2010 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-191200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 723 PM CDT SAT SEP 18 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS ARE LIKELY ALONG AND NORTH OF INTERSTATE 70 THIS EVENING. SOME OF THE STORMS MAY BECOME SEVERE AND CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. FOR FURTHER INFORMATION ON CONVECTIVE WATCHES...PLEASE REFER TO THE LATEST STORM PREDICTION CENTER WATCH PRODUCTS. THE THREAT OF THUNDERSTORMS WILL CONTINUE OVERNIGHT MAINLY FOR PORTIONS OF NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE FOR THUNDERSTORMS GENERALLY NORTH OF INTERSTATE 70 ON SUNDAY. A FEW STRONG OR ISOLATED SEVERE STORMS REMAIN POSSIBLE. THERE IS ALSO A CHANCE OF THUNDERSTORMS OVER MUCH OF THE AREA ON TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY. SPOTTERS ARE ASKED TO RELAY ALL SEVERE WEATHER REPORTS TO THE NATIONAL WEATHER SERVICE IN ST. LOUIS. TES
In the hours before
Local storm report, Sep 18, 6:22 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
622 PM CDT SAT SEP 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0621 PM HAIL STOUTSVILLE 39.55N 91.85W
09/18/2010 E1.75 INCH MONROE MO TRAINED SPOTTER
&&
JPLocal storm report, Sep 18, 6:32 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
632 PM CDT SAT SEP 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM HAIL HUNNEWELL 39.67N 91.86W
09/18/2010 E1.00 INCH SHELBY MO BROADCAST MEDIA
OBSERVED 1 INCH OF RAINFALL IN 45 MINUTES
&&
JPLocal storm report, Sep 18, 6:36 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
636 PM CDT SAT SEP 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0634 PM HAIL HANNIBAL 39.71N 91.38W
09/18/2010 E0.70 INCH MARION MO FIRE DEPT/RESCUE
HAIL OBSERVED ON CARRS LN
&&
JPLocal storm report, Sep 18, 6:45 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
645 PM CDT SAT SEP 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM HAIL HUNNEWELL 39.67N 91.86W
09/18/2010 E0.70 INCH SHELBY MO TRAINED SPOTTER
SPOTTER MEASURED 1.50 INCHES OF RAIN IN APPROXIMATELY
20 MINUTES
&&
JPLocal storm report, Sep 18, 7:27 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
727 PM CDT SAT SEP 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HAIL PERRY 39.43N 91.68W
09/18/2010 E0.25 INCH RALLS MO TRAINED SPOTTER
&&
JPLocal storm report, Sep 18, 7:32 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
732 PM CDT SAT SEP 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HAIL 1 E MONROE CITY 39.65N 91.71W
09/18/2010 E0.25 INCH RALLS MO LAW ENFORCEMENT
&&
JPThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 18, 7:09 PM CDT | Severe Thunderstorm Warning | LSX | Pike | 51 min |
| Sep 18, 7:50 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Pike | 40 min |
| Sep 18, 8:27 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Saint Charles | 33 min |
| Sep 18, 8:30 PM CDT | Areal Flood Advisory | LSX | Knox, Lewis | 6 hr |
| Sep 18, 8:44 PM CDT | Severe Thunderstorm Warning | LSX | Lewis, Marion | 46 min |
| Sep 18, 8:46 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Montgomery, Saint Charles, Warren | 44 min |
| Sep 18, 8:56 PM CDT | Flash Flood Warning | LSX | Knox, Lewis | 6 hr |
| Sep 18, 9:09 PM CDT | Flash Flood Warning | LSX | Callaway, Montgomery, Warren | 6 hr |
| Sep 18, 9:37 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis | 23 min |
| Sep 18, 9:39 PM CDT | Flash Flood Warning | LSX | Marion | 6 hr |
| Sep 18, 9:45 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Gasconade | 45 min |
| Sep 18, 9:48 PM CDT | Severe Thunderstorm Warning | LSX | Knox, Lewis, Shelby | 57 min |
| Sep 18, 9:54 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis | 25 min |
| Sep 18, 10:00 PM CDT | Flash Flood Warning | LSX | Franklin, Jefferson, Lincoln, Saint Charles, Saint Louis | 5 hr |
| Sep 18, 10:12 PM CDT | Flash Flood Warning | LSX | Franklin, Gasconade, Osage | 5 hr |
| Sep 18, 10:44 PM CDT | Severe Thunderstorm Warning | LSX | Knox, Lewis, Marion, Shelby | 27 min |
| Sep 18, 10:54 PM CDT | River Flood Warning | LSX | Lewis | 10 hr |
| Sep 18, 10:54 PM CDT | River Flood Warning | LSX | Lewis | 22 hr |
| Sep 18, 11:14 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Saint Louis, City of Saint Louis | 31 min |
| Sep 19, 1:47 AM CDT | River Flood Warning | LSX | Saint Charles | 5 hr |
| Sep 19, 2:58 AM CDT | Flash Flood Warning | LSX | Monroe, Ralls | 6 hr |
| Sep 19, 3:00 AM CDT | Areal Flood Warning | LSX | Knox, Lewis, Marion | 12 hr |
| Sep 19, 3:15 AM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Pike | 45 min |
| Sep 19, 3:17 AM CDT | Areal Flood Warning | LSX | Callaway, Franklin, Gasconade, Jefferson, Lincoln, Montgomery and 4 more | 12 hr |
| Sep 19, 3:27 AM CDT | Severe Thunderstorm Warning | LSX | Monroe, Ralls | 48 min |
| Sep 19, 3:38 AM CDT | Flash Flood Warning | LSX | Pike, Ralls | 4 hr |
| Sep 19, 4:08 AM CDT | Flash Flood Warning | LSX | Marion, Monroe, Ralls, Shelby | 6 hr |
| Sep 19, 4:36 AM CDT | Tornado Warning | LSX | Lincoln, Pike | 9 min |
| Sep 19, 4:57 AM CDT | Severe Thunderstorm Warning | LSX | Audrain, Montgomery | 21 min |
| Sep 19, 5:18 AM CDT | Flash Flood Warning | LSX | Audrain, Lincoln, Monroe, Montgomery, Pike, Ralls | 6 hr |
| Sep 19, 7:38 AM CDT | Flash Flood Warning | LSX | Pike, Ralls | 3 hr |
| Sep 19, 9:07 AM CDT | Flash Flood Warning | LSX | Monroe, Ralls | 112 min |
| Sep 19, 9:10 AM CDT | River Flood Warning | LSX | Lincoln | 48 hr |
| Sep 19, 9:15 AM CDT | River Flood Warning | LSX | Marion | 25 hr |
| Sep 19, 11:17 AM CDT | Areal Flood Warning | LSX | Audrain, Lincoln, Marion, Monroe, Montgomery, Pike and 1 more | 4 hr |
| Sep 19, 2:53 PM CDT | Areal Flood Warning | LSX | Audrain, Monroe, Montgomery, Pike, Ralls | 6 hr |
| Sep 19, 3:03 PM CDT | River Flood Warning | LSX | Monroe | 43 hr |
| Sep 19, 3:12 PM CDT | Areal Flood Warning | LSX | Callaway, Montgomery | 6 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.